# SDR CALA2023082302620

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737-900ER
- Aircraft serial: 42180
- Aircraft time: 28,255 hours, 10,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 06684
- Condition: Inoperative
- Location: M2627
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHTS BATTERY PACK M2627 FAILS OP CHECK (REF. AAR NR 99981055). REPLACED BATTERY PACK M2627 OF EMERGENCY LIGHT AT PASSENGER CABIN IAW B737 AMM 33-51-06-960-805, OPS CHECK GOOD (WORK ACCOMPLISHED BY V943433 AND AAR QC A-83 V935067) SDR# 1033518.
